# SDR DALA2022072005033

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 44,583 hours, 22,030 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 PASSENGER IN SEAT 3B INJURED BY SOMETHING IN SEAT. REPORTED BLEEDING LOWER BACK LEFT SIDE. NEED SEAT TO BE INSPECTED. CORRECTIVE ACTION: INSPECTED SEAT ASSY. FOUND NOTHING SHARP OR PROTRUDING FROM SEAT . SAT IN SEAT - FULLY RECLINED AND OPERATED SEAT. NTF. (9240980)
